# SDR AALA202108272239

- Difficulty date: August 26, 2021
- Submitted: August 27, 2021
- Operation: Air carrier
- Aircraft: N169UW
- Make and model: Airbus A321-211
- Aircraft serial: 1455
- Aircraft time: 65,639 hours, 24,768 cycles
- System (JASC): 5240 · Service Doors
- Part: Insulation
- Condition: Out Of Position
- Location: Rt Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING INITIAL TAKEOFF ROLL PRIOR TO 80 KNOTS THE RIGHT AFT CABIN DOOR OPEN ILLUMINATED. WE DISCONTINUED THE TAKEOFF. THE LIGHT DISAPPEARED THEN CAME BACK ON DURING TAXI IN. REMOVED DOOR LINING, CHECKED RIGGING OF PROXIMITY SWITCH 17WV AND 15WV. FOUND INSULATION BLANKET AND LINING INHIBITING FULL CLOSURE OF DOOR HANDLE, VERIFIED RIGGING OF SWITCHED, REINSTALLED INSULATION AND LINING. VERIFIED DOOR HANDLE FULL LATCH PER AMM 52-21-00.
